Browse Title Index


 
Issue Title
 
Vol 37, No 1 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series The inference mechanism in conditional schemas Abstract   PDF
Mihaela Colhon, Nicolae Tandareanu
 
Vol 38, No 4 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series The Jensen Inequality for (M;N)-Convex Functions Abstract   PDF
Florin Popovici, Catalin-Irinel Spiridon
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series The Knowledge Domain of an Hierarchical Distributed System Determines its Architecture Details   PDF
Mihaela Ghindeanu
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series The limit cycle of the unforced Rayleigh system Details   PDF
Petre Bazavan
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series The localization of pseudo MTL-algebras Abstract   PDF
Antoaneta Jeflea
 
Vol 43, No 2 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series The maximum ows in bipartite dynamic networks. The static approach Abstract   PDF
Camelia Schiopu
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series The Monotone Convergence Theorem for the Riemann Integral Abstract   PDF
Constantin P. Niculescu, Florin Popovici
 
Vol 35 (2008): Annals of the University of Craiova - Mathematics and Computer Science Series The Multiple Zeta Function and the Computation of Some Integrals in Compact Form Details   PDF
Radu Octavian Vilceanu
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series The packing knapsack problem, and the k-optimal tree in a weighted digraph Details   PDF
Dumitru Lozovanu
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series The Pilot Influence on PIO Conditions. A Longitudinal Approach Details   PDF
Ionel Iorga
 
Vol 45, No 1 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series The radical-depended graph of a commutative ring Abstract   PDF
Batool Zarei Jalal Abadi, Hosein Fazaeli Moghimi
 
Vol 45, No 2 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series The refinements of Hilbert-type inequalities in discrete case Abstract   PDF
Predrag Vukovic
 
Vol 36, No 1 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series The relation between the weight factor and the number of steps in a projection Abstract   PDF
Cristina Popirlan
 
Vol 30 (2003): No. 2 : Annals of the University of Craiova - Mathematics and Computer Science Series The Reticulation of a Heyting Algebra Details   PDF
Christina Theresia Dan
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series The second order abstract Cauchy problem and integrated semigroups generated by matrix pseudo-di®erential operators Details   PDF
Viorel Catana
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series The two barriers ruin problem via a Wiener Hopf decomposition approach Details   PDF
Florin Avram, Martijn R. Pistorius, Miguel Usabel
 
Vol 40, No 1 (2013): Annals of the University of Craiova - Mathematics and Computer Science Series The Univalence Conditions for two Integral Operators Abstract   PDF
Laura Stanciu, Daniel Breaz
 
Vol 37, No 4 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series The Voronovskaja type theorem for an extension of Kantorovich operators Abstract   PDF
Dan Miclaus, Ovidiu T. Pop, Dan Barbosu
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Three critical solutions for variational - hemivariational inequalities involving p(x)-Kirchhoff type equation Abstract   PDF
M. Alimohammady, Fariba Fattahi
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Toward semantic annotation of Web page's segmentation blocks Abstract   PDF
Mirel Cosulschi
 
Vol 41, No 1 (2014): Annals of the University of Craiova - Mathematics and Computer Science Series Towards a local definition of body in Continuum Mechanics Abstract   PDF
Néstor León D., Óscar López Pouso, José A. Oubiña
 
Vol 37, No 2 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Two examples of weighted majorization Abstract   PDF
Anne-Marie Burtea
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Un schéma de prédiction-correction pour un problème hypervisco-élastique en grandes déformations avec contact et frottement Details   PDF
Thierry Vincent Hoarau-Mantel, Michaël Barboteu
 
Vol 32 (2005): Annals of the University of Craiova - Mathematics and Computer Science Series Une modalite d'eviter les tables des centiles dans le cas des regions de confiance et des tests statistiques Details   PDF
Daniel Ciuiu
 
Vol 43, No 1 (2016): Annals of the University of Craiova - Mathematics and Computer Science Series (Special Issue) Uniformly integrable potential operators and the existence of quasi-stationary distributions Abstract   PDF
Mioara Buiculescu
 
Vol 39, No 2 (2012): Annals of the University of Craiova - Mathematics and Computer Science Series Uniqueness of strong solution for a 1D viscous bi-layer Shallow Water model Abstract   PDF
Jean De Dieu Zabsonre, Adama Ouedraogo
 
Vol 38, No 4 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Upper Bounds on the Order of Nearly Regular Induced Subgraphs in Random Graphs Abstract   PDF
Yilun Shang
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series Using Mobile Agents for Handoff Tuning in Mobile WiMAX Networks Abstract   PDF
Gabriel Stoian, Claudiu Ionut Popirlan
 
Vol 30 (2003): No. 1 : Annals of the University of Craiova - Mathematics and Computer Science Series Utilisation des bases d’ondelettes pour la réduction du coût de l’assimilation de données dans un modèle de circulation océanique Details   PDF
Ioana Paun, Jacques Blum, Isabelle Charpentier
 
Vol 34 (2007): Annals of the University of Craiova - Mathematics and Computer Science Series Valuations on residuated lattices Details   PDF
Catalin Busneag
 
Vol 38, No 3 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Vertical Fragmentation Security Study in Distributed Deductive Databases Abstract   PDF
Dorel Savulea, Nicolae Constantinescu
 
Vol 36, No 2 (2009): Annals of the University of Craiova - Mathematics and Computer Science Series VoSys is able to communicate by e-mail with the user Details   PDF
Nicolae Tandareanu
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Weak convergence theorem for Lipschitzian pseudocontraction semigroups in Banach spaces Abstract   PDF
Thong Viet Duong
 
Vol 44, No 1 (2017): Annals of the University of Craiova - Mathematics and Computer Science Series Weak solutions of one-dimensional pollutant transport model Abstract   PDF
Brahima Roamba, Jean De Dieu Zabsonre, Yacouba Zongo
 
Vol 38, No 2 (2011): Annals of the University of Craiova - Mathematics and Computer Science Series Weighted Lipschitz Estimates for Multilinear Commutator of Pseudo-differential Operator Abstract   PDF
Zhiwei Wang, Lanzhe Liu
 
Vol 37, No 3 (2010): Annals of the University of Craiova - Mathematics and Computer Science Series XML Semantic Schema Annotation for Dependency Relationships Abstract   PDF
Mihaela Colhon
 
Vol 45, No 1 (2018): Annals of the University of Craiova - Mathematics and Computer Science Series [p,q]-order of solutions of complex differential equations in a sector of the unit disc Abstract   PDF
Mohamed Amine Zemirni, Benharrat Belaidi
 
501 - 537 of 537 Items << < 6 7 8 9 10 11